# SDR SWAA2024083014417

- Difficulty date: July 19, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA; CORROSION ON TENSION STRAP WL 208; RBL 18; BS 1016+12.<[01] REMOVED AND REPLACED TENSION STRAP BS 1006-1028 RBL 18 WL 208 IAW SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED TENSION STRAP BS 1006-1028 RBL 18 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A5600 REV A;[03] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.;[04] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.
